Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces with a parallel isoperimetric section


Author: Bang-Yen Chen
Journal: Bull. Amer. Math. Soc. 79 (1973), 599-600
MSC (1970): Primary 53A05, 53B25, 53C40
DOI: https://doi.org/10.1090/S0002-9904-1973-13219-7
MathSciNet review: 0312436
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. -Y. Chen, Surfaces with parallel mean curvature vector, Bull. Amer. Math. Soc. 78 (1972), 709-710. MR 300204
  • 2. B. -Y. Chen, A characterization of standard flat tori, Proc. Amer. Math. Soc. 37 (1973), 564-567. MR 313976
  • 3. S. -T. Yau, Submanifolds with constant mean curvature (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53A05, 53B25, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13219-7

American Mathematical Society